# SDR FDEA201209183350

- Difficulty date: September 18, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N718FD
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 365
- Aircraft time: 38,605 hours, 37,129 cycles
- Engine: Pwa PW4158
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rt Elevator
- Component: Elevator, Airbus
- Component part number: A5527600100051
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR TOP AND BOTTOM SKIN INBD AFT CORNER, DELAMINATING & PAINT CRACKING.  REPAIRED IAW AE 6-5520-162959 , RAS 70566197/003/2012.  MAJOR REPAIR CAT A.
